# SDR USAA2009082492216

- Difficulty date: August 17, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,531 hours, 47,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 520, S28L, BL 0.  REPAIRED FUSELAGE SKIN AT BS 520, S28L, BL 0 IAW EA 113372.
